Jump to content
World's Largest Herpes Support Group
Sign in to follow this  
chuy67

Weird possible prodromal symptoms

Recommended Posts

chuy67

So I was diagnosed back in December and most likely got it towards the Middle of October. Lately I've been having weird symptoms going on that I don't know what to attribute them to. Itchy skin, itchy underarms, some pimples that look like insect bites on my arms, sore throat, some nausea, and cold chills, weird digestive issues, and lower body aches. Anyone ever have prodrome like this? It keeps coming and going I don't know what the heck it can be!

Share this post


Link to post
Share on other sites
Acesheart
So I was diagnosed back in December and most likely got it towards the Middle of October. Lately I've been having weird symptoms going on that I don't know what to attribute them to. Itchy skin, itchy underarms, some pimples that look like insect bites on my arms, sore throat, some nausea, and cold chills, weird digestive issues, and lower body aches. Anyone ever have prodrome like this? It keeps coming and going I don't know what the heck it can be!

Several of these prodrome/symptoms are NOT conducive of herpes. Itchy underarms,insect bite, cold chills, digestive issues and some lower body aches.

Genital herpes can occur anywhere in the boxer/panties area below the waist, so for those I'd see a doctor. Itches (depends on which location your herpes lives) , nausea, sore throat(if it is oral h1) but there is no Real typical symptom with herpes except the actual Sores, Outbreak, and itchy feeling/tingling before the outbreak breaks out. :dontknow: about those other issues.

Share this post


Link to post
Share on other sites
chuy67

It's just weird because my first herpes outbreak was just itchiness. Then my second was body aches, chills. This time I have the body aches and chill, but now I also have this nausea stuff and rash. I had blood work done today. Hope to hear soon from Labcorp!

Share this post


Link to post
Share on other sites
fightforthecure

This is very similar to what I went/go through! Let me know what you find out. Cheers

Share this post


Link to post
Share on other sites
chuy67
This is very similar to what I went/go through! Let me know what you find out. Cheers

Do you mind telling me your experience?

Share this post


Link to post
Share on other sites
startinganew

Are you on suppressive meds? I take 400mg of acyclovir twice daily, and after about 3 weeks of starting that, I developed red spots all over my arms and chest. I've looked a bit on the Internet about this and have come to the conclusion that it's an allergic reaction to the meds. It has worked wonders for me otherwise (as far as OBs go) so I'm hesitant to stop taking them. But the itching and sight of the dots really do bother me....

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.